My MSAA Community
3,216 members5,875 posts

Was you to weak to drive after getting Ocrevus?

This question is to all Ocrevus users. I realize we are all different but share the same illness. I'm getting my first dose come 1/16/18. I usually sometimes have someone ride with me to appointments but they're not able to drive. One supporter doesn't drive and the other supporter is confused on the road. My husband is suggesting uber because he has to be here for our son. I personally don't want to waste uber dollars if I can drive.

12 Replies
oldestnewest

There is a Facebook group called ocrevus for Ms. Most people in it are on ocrevus. If you can't get an answer here, try there. Pending insurance, my Friday infusion will be 1/15.

3 likes
Reply

Ok thanks!

3 likes
Reply

There is absolutely no way I would have been able to drive myself home from any of my three Ocrevus infusions. Some people can, but until you know how you will respond please have help lined up, including a driver. Heed the old saying, “it’s better to have help and not need it, than need help and not have it.” I also couldn’t do much of anything for at least a week afterwards, but most people just feel some fatigue for a few days. Best of luck on starting Ocrevus. Other than my problems with infusion reactions, I’ve had an excellent response to the drug so far, it’s helped me to regain a lot of function. 😊

2 likes
Reply
Reply

Diane, glad you are still doing well.

1 like
Reply

Thanks, I look forward to hoping to having a good outcome. I've heard more good reviews about this drug than bad. Good to hear it's working out for you dianekjs.

1 like
Reply

Hi Diva1976! I have gotten through the first dose of Ocrevus which is the one split into two 1/2 doses. I had no issues with either other than a little fatigue but fatigue is my constant companion. I was able to drive myself without issues. This is typical for me...I rarely have drug reactions or major side effects. You may be different.

1 like
Reply

Great glad to hear that. I too suffer from fatigue. Makes me feel better that someone has driven afterwards.

1 like
Reply

I received my first half dose on Dec. 29.

I did have an adverse reaction. Required additional Benadryl. Infusion was slowed and all resolved. I did drive myself. However, Benadryl made me sleep. Everyone is different. Having a backup plan is a Good idea. Good lick!

Reply

Thanks! I will definitely make sure someone is with me.

Reply

I have had the two half doses and the first full dose. They gave me one Benadryl before the infusion and two afterwards. I was very tired and could not safely drive myself home. I had absolutely no adverse reaction to the Ocrevus

Reply

Thanks for the feedback. I'm happy to hear you had no adverse reaction to Ocrevus. It definitely was probably the Benadryl that made you feel tired. A lot of people are drowsy once they take it. It has always helped with allergies but never had me drowsy. Therefore, I'm hoping Ocrevus is good to my body and no reactions from it.

Reply

You may also like...